# SDR SWIA2020041450121

- Difficulty date: March 22, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,376 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT VARIOUS POINTS ON TOP OF WING BOX AT WL 73.5, LBL:42.00 BETWEEN FS:409.00+128 AND FS559.00. (L/H SIDE OF WING BOX IN THE INTERIOR)   SUMMERZATION INSPECTION - FILED CLOSED   COMPLIED WITH CORROSION REPAIRE ON THE TOP OFWING BOX AT  WL 73.5, LBL:42.00 BETWEEN FS:409.00+128 AND FS559.00LH SIDE REFERENCE GREO.  SEE ATTACHED (RII) AND FORM M-337.
